# SDR HEEA0013138

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 412040101101
- Condition: Leaking
- Location: M/R Gr Box
- Part time: 365 hours
- Component: 412040123101
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING. REPLACED WITH SERVICEABLE SEAL.
